# SDR R61A20100447

- Difficulty date: September 11, 2010
- Submitted: September 11, 2010
- Operation: Air carrier
- Aircraft: N866RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000129
- Aircraft time: 11,228 hours, 6,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PO180901
- Condition: Corroded
- Location: Fuselage
- Part time: 11,228 hours, 6,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LT SEAT TRACK BEAM AT FRAME 19.  MAINTENANCE PERFORMED MAJOR REPAIR ON THE LT SEAT TRACK BEAM IAW EMB ETD2010-170/07857 REV A.  REFERENCE PO 180901 FOR MATERIAL USED.  A/C IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
